# SDR R61A2020121500877

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,169 hours, 24,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE PHOTOLUMINESCENT STRIP BROKE OFF NEAR 8B.  R & R PHOTOLUMINESCENT STRIP AT 8B, IAW AMM 25-20-23.
